# SDR 19EA20191115819

- Difficulty date: October 8, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N79EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 37,868 hours, 34,659 cycles
- Engine: Ge CF343B1
- Engine time: 36,758 hours, 33,660 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 5123T15G01
- Part serial: GEB872420
- Condition: Damaged
- Location: Left Engine
- Part time: 36,758 hours, 33,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ITT SPIKED ON #1 ENGINE ENROUTE.  SELECTED 85% POWER - ENGINE #1 WOULD ONLY RESPOND TO 45%.  LEFT ENGINE ITT 100 DEGREES HIGHER  THEN THE RIGHT ENGINE AFTER SHUTDOWN.
